# SDR AALA20151020020

- Difficulty date: October 17, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 89,947 hours, 14,438 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HATCH OVERWING, DOOR STEP UNABLE TO DEPLOY DUE TO DAMAGED SUPPORT CABLES.  R & R SUPPORT CABLES & RESEALED IAW SRM 51-40-02 & MM 51-31-01.
